# SDR DALA2016052404175

- Difficulty date: May 23, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,161 hours, 28,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CENTER WING SKIN AFT  EDGE FROM BS=10 TO XCW=50 AT RT MLG WELL CORROSION ON WING SKIN WAS ATTENDED WITH ER/A NR 545162-14, REV ORIGINAL 546475-14, REV ORIGINAL AND SRM 51-10-04, 51-41-03, 51-70-10, 51-70-11 AND 51-41-05.
